Alert archive / Iowa / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 108, NWS La Crosse, WI

August 18, 2014Allamakee County, Winneshiek County, Iowa

NWS La Crosse, WI issued this severe thunderstorm warning at Aug 18, 2014, 5:56 PM CDT for Allamakee County, Winneshiek County, Iowa. It was in force for 34 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 18, 2014, 5:56 PM CDT (22:56 UTC)
Expired
Aug 18, 2014, 6:30 PM CDT
In force
34 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Allamakee County, IA, Winneshiek County, IA

The radar

The La Crosse radar (KARX), 72 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 18, 6:08 PM CDTHAIL 1.754 Ese Decorah, IASHREDDED LEAVES FROM HAIL.
Aug 18, 6:12 PM CDTHAIL 1.255 Ese Decorah, IA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 10.9 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2014-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 86 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2014-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
86 J/kg
Mixed-layer CIN
-84 J/kg
Mixed-layer LCL
684 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

282 
WUUS53 KARX 182256
SVRARX
IAC005-191-182330-
/O.NEW.KARX.SV.W.0108.140818T2256Z-140818T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
556 PM CDT MON AUG 18 2014

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL ALLAMAKEE COUNTY IN NORTHEAST IOWA...
  EAST CENTRAL WINNESHIEK COUNTY IN NORTHEAST IOWA...

* UNTIL 630 PM CDT

* AT 556 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DECORAH...
  MOVING NORTHEAST AT 20 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  WAUKON AROUND 630 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE COUNTY
ROADS A 52 AND W 60...COUNTY ROADS W 20 AND A 34...SATTRE...GLENWOOD
CHURCH AND STATE ROAD 9 AND FRANKVILLE ROAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4318 9174 4333 9186 4345 9160 4328 9148
TIME...MOT...LOC 2256Z 242DEG 16KT 4329 9173 

HAIL...1.00IN
WIND...60MPH

$$

ROGERS
3 follow-up statements
423 
WWUS53 KARX 182314
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
614 PM CDT MON AUG 18 2014

IAC005-191-182330-
/O.CON.KARX.SV.W.0108.000000T0000Z-140818T2330Z/
ALLAMAKEE IA-WINNESHIEK IA-
614 PM CDT MON AUG 18 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR WEST CENTRAL ALLAMAKEE AND EAST CENTRAL WINNESHIEK COUNTIES...

AT 608 PM CDT...THE PUBLIC REPORTED GOLF BALL SIZE HAIL 4 MILES
EAST SOUTHEAST OF DECORAH IOWA.  

AT 612 PM...THIS SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF 
WAUKON...MOVING NORTHEAST AT 20 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...PUBLIC REPORT. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  WAUKON AROUND 630 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE COUNTY
ROADS A 52 AND W 60...COUNTY ROADS W 20 AND A 34...SATTRE...GLENWOOD
CHURCH AND STATE ROAD 9 AND FRANKVILLE ROAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4318 9174 4333 9186 4345 9160 4328 9148
TIME...MOT...LOC 2310Z 242DEG 17KT 4331 9162 

HAIL...1.75IN
WIND...60MPH

$$

JSB
662 
WWUS53 KARX 182321
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
621 PM CDT MON AUG 18 2014

IAC005-191-182330-
/O.CON.KARX.SV.W.0108.000000T0000Z-140818T2330Z/
ALLAMAKEE IA-WINNESHIEK IA-
621 PM CDT MON AUG 18 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR WEST CENTRAL ALLAMAKEE AND EAST CENTRAL WINNESHIEK COUNTIES...

AT 619 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WAUKON...
MOVING NORTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  WAUKON AROUND 630 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE 
SATTRE...GLENWOOD CHURCH...AND STATE ROAD 9 AND FRANKVILLE ROAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4318 9174 4333 9186 4345 9160 4328 9148
TIME...MOT...LOC 2319Z 242DEG 16KT 4333 9157 

HAIL...0.75IN
WIND...60MPH

$$

JSB
849 
WWUS53 KARX 182326
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
626 PM CDT MON AUG 18 2014

IAC005-191-182336-
/O.EXP.KARX.SV.W.0108.000000T0000Z-140818T2330Z/
ALLAMAKEE IA-WINNESHIEK IA-
626 PM CDT MON AUG 18 2014

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL ALLAMAKEE AND
EAST CENTRAL WINNESHIEK COUNTIES WILL EXPIRE AT 630 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 4318 9174 4333 9186 4345 9160 4328 9148
TIME...MOT...LOC 2325Z 242DEG 16KT 4333 9157 

$$

ROGERS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 3:15 PM CDT, 2 hours 41 minutes earlier.

Area forecast discussion, Aug 18, 3:15 PM CDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
315 PM CDT MON AUG 18 2014

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 315 PM CDT MON AUG 18 2014

FORECAST FOCUS IS ON RAIN TONIGHT AS UPPER SHORT WAVE PASSES
THROUGH THE REGION WITH A WARM AND HUMID AIRMASS IN PLACE. A
CLOSED LOW CUTS OFF OVER THE GREAT LAKES AS THIS WAVE ROUNDS THE
BASE OF THE LONG WAVE TROUGH. WITH WEAKER IMPULSES CIRCULATING
AROUND THE LOW...RAIN CHANCES LINGER INTO TUESDAY AS WELL.

19Z MESOANALYSIS SHOWS UPPER WAVE SPINNING INTO NORTHWEST MN...
HEADING SOUTHEAST. PLUME OF 70+ LOW LEVEL DEWPOINTS FROM EASTERN
IA UP INTO WESTERN WI AHEAD OF THE APPROACHING WAVE. ACTIVE
CONVECTION ONGOING FROM WEST CENTRAL INTO NORTHEAST WI...AND NEW
ACTIVITY GOING UP OVER NORTHEAST IA AND SOUTHEAST MN. ANTICIPATE
SCATTERED SHOWERS AND THUNDERSTORMS TONIGHT...WITH PERHAPS A BREAK
FOR A TIME EARLY THIS EVENING AFTER THIS FIRST INITIAL BAND.
PRECIPITATBLE WATER SOMEWHAT ELEVATED AND WARM CLOUD DEPTH 3500+
METERS. ANY STORMS WILL BE PRODUCING HEAVY DOWNPOURS. DCAPE
SUGGESTS WIND POTENTIAL AS WELL.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 315 PM CDT MON AUG 18 2014

UPPER LEVEL LOW OVER THE GREAT LAKES SHIFTS EAST ON WEDNESDAY AS
UPPER RIDGING BUILDS INTO THE UPPER MIDWEST. A PATTERN SHIFT TO
MORE SOUTHWEST FLOW TAKES PLACE MID-WEEK WITH A LONG WAVE TROUGH
ESTABLISHING ITSELF OVER THE WESTERN CONUS. EVENTUAL RAIN CHANCES
LATER THIS WEEK...AND THE DEGREE OF WARMING...ARE TIED TO HOW THE
SHORT WAVE TROUGH ENERGY EJECTS NORTHEAST TOWARD OUR REGION.
MEDIUM RANGE MODELS DO SHOW SOME DIFFERENCES IN TIMING OF THESE
IMPULSES...SO CONFIDENCE NOT HIGH. BUT IT DOES APPEAR THE OVERALL
TREND OF WARM AND HUMID CONDITIONS WILL COME TO FRUITION. IT HAS
BEEN DRY LATELY...BUT THESE STORMS ONCE AGAIN LOOK TO HAVE
INGREDIENTS FOR HEAVY RAIN POTENTIAL. THIS WILL HAVE TO BE
MONITORED AS WE START TO ACCUMULATE SOME RAINFALL ON OUR RECENTLY
DRY SOILS...WILL A FLOOD WATCH EVENTUALLY BE NECESSARY?

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY MORNING)
ISSUED AT 1256 PM CDT MON AUG 18 2014

TWO SHORT WAVE TROUGHS WILL MOVE THROUGH THE AREA DURING THE NEXT
24 HOURS. EACH OF THESE WILL BE RESPONSIBLE FOR ROUNDS OF SHOWERS
AND THUNDERSTORMS AT THE TAF SITES. THE FIRST ROUND LOOKS TO
AFFECT THE TAF SITES BETWEEN 18.19Z AND 18.23Z...AND THEN ANOTHER
ROUND BETWEEN 19.01Z AND 19.04Z. CEILINGS WILL BE IN THE 2500 TO
3500 FOOT RANGE THROUGH 19.08Z...AND THEN BECOME LIFR/IFR THROUGH
19.15Z...AND THEN MVFR AGAIN. A FEW OF THE NAM AND SREF SOLUTIONS
ARE INDICATING THAT THERE COULD BE THE POTENTIAL FOR SOME DENSE
FOG TONIGHT. HOWEVER WITH 15 TO 25 KNOTS ABOVE 950 MB...THINKING
THAT THIS MAY JUST END UP BEING MORE STRATUS THAN FOG.
HOWEVER...STILL WENT WITH MVFR FOG.

&&

.HYDROLOGY...
ISSUED AT 315 PM CDT MON AUG 18 2014

SO FAR IN AUGUST...OVERALL IT HAS BEEN QUITE DRY WITH MUCH OF THE
AREA ADDED TO THE ABNORMALLY DRY CATEGORY PER THE DROUGHT MONITOR.
BUT AS WE SAW LAST NIGHT...SLOW MOVING STORMS PRODUCING TORRENTIAL
DOWNPOURS CAN RESULT IN SOME LOCALIZED FLOODING ISSUES. ONCE AGAIN
TONIGHT...WARM CLOUD DEPTH AND ELEVATED PRECIPITATBLE WATER
AMOUNTS POINT TO HEAVY RAINFALL POTENTIAL. THIS TREND LOOKS TO
CONTINUE THROUGH MUCH OF THE WEEK AS WELL. DRY CONDITIONS
INITIALLY WILL ALLOW FOR MUCH OF THIS WATER TO BE UTILIZED BY THE
SOIL AND REPLENTISHING STORAGE AREAS. BUT WE WILL HAVE TO MONITOR
THE RAINFALL OVER THE COMING DAYS AND PERHAPS CONSIDER THE NEED
FOR A FLOOD WATCH FOR AREAS THAT SEE REPEATED RAINFALL.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

SHORT TERM...MW
LONG TERM...MW
AVIATION...BOYNE
HYDROLOGY...MW
Hazardous weather outlook, Aug 18, 4:15 AM CDT, 13 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
415 AM CDT MON AUG 18 2014

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-191200-
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
415 AM CDT MON AUG 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

ROUNDS OF THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING...
DIMINISHING AFTER MIDNIGHT. PLAN ON THE STRONGEST AND MOST
WIDESPREAD THUNDERSTORM ACTIVITY THIS AFTERNOON AND EVENING. THE
STRONGER STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL...WHICH
COULD RESULT IN LOCALIZED FLOODING...ESPECIALLY IN URBAN AREAS. IN
ADDITION...A FEW STORMS ALONG AND SOUTH OF INTERSTATE 90 COULD
PRODUCE DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A CHANCE OF THUNDERSTORMS CONTINUES INTO TUESDAY WITH LIGHTNING
THE MAIN HAZARD.

AREAS OF FOG COULD DEVELOP WEDNESDAY MORNING...REDUCING
VISIBILITIES TO AS LOW AS 1/4 MILE IN SPOTS.

MORE THUNDERSTORMS ARE POSSIBLE WEDNESDAY NIGHT THROUGH THE
WEEKEND. IT IS TOO EARLY TO DISCERN THE SEVERE WEATHER POTENTIAL
WITH THE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH WEDNESDAY.
HOWEVER...WITH THE POTENTIAL FOR ISOLATED SEVERE WEATHER...ANY
FLOODING...RAINFALL AMOUNTS AND WIND REPORTS FROM THE STORMS WOULD
BE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

AJ

In the hours before

Local storm report, Aug 18, 3:58 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
358 PM CDT MON AUG 18 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     HAIL             2 SW BLUFFTON           43.37N 91.97W
08/18/2014  E0.88 INCH       WINNESHIEK         IA   PUBLIC

&&
Local storm report, Aug 18, 4:13 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
413 PM CDT MON AUG 18 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     HAIL             5 SE BLUFFTON           43.36N 91.86W
08/18/2014  M1.00 INCH       WINNESHIEK         IA   TRAINED SPOTTER

            VARIED FROM 1/2 INCH TO 1 INCH

&&

ZT
Local storm report, Aug 18, 4:37 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
437 PM CDT MON AUG 18 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND GST     2 N VEEFKIND            44.73N 90.39W
08/18/2014  E45 MPH          CLARK              WI   TRAINED SPOTTER

&&

ZT
Special weather statement, Aug 18, 4:55 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
455 PM CDT MON AUG 18 2014

IAZ010-011-MNZ088-095-096-WIZ017-029-033-034-041>044-053>055-
190000-
WINNESHIEK-ALLAMAKEE-WINONA-FILLMORE-HOUSTON-TAYLOR-CLARK-
TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-ADAMS-VERNON-CRAWFORD-
RICHLAND-
INCLUDING THE CITIES OF...DECORAH...WAUKON...WINONA...MEDFORD...
NEILLSVILLE...BLACK RIVER FALLS...LA CROSSE...SPARTA/TOMAH...
MAUSTON...VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER
455 PM CDT MON AUG 18 2014

...STRONG TO SEVERE THUNDERSTORMS POSSIBLE THIS LATE THIS
AFTERNOON AND EVENING...

THROUGH 7 PM...SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL BE
FOUND ACROSS WESTERN WISCONSIN...AND PARTS OF SOUTHEAST MINNESOTA
AND NORTHEAST IOWA. A FEW OF THESE STORMS MAY PRODUCE UP TO
QUARTER SIZE HAIL AND DAMAGING WIND GUSTS UP TO 60 MPH. HOURLY
RAINFALL RATES UP TO AN INCH AN HOUR MAY CAUSE SOME LOCALIZED
URBAN FLOODING.

BOYNE
Local storm report, Aug 18, 5:00 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
500 PM CDT MON AUG 18 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND GST     3 SE LOCUST             43.38N 91.69W
08/18/2014  E50 MPH          WINNESHIEK         IA   PUBLIC

            ALSO NICKEL SIZED HAIL.

&&
Local storm report, Aug 18, 5:40 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
540 PM CDT MON AUG 18 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             4 NE WAUKON             43.31N 91.42W
08/18/2014  E0.75 INCH       ALLAMAKEE          IA   PUBLIC

&&

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 1:37 AM CDTSpecial Weather StatementARXMitchell23 min
Aug 18, 2:29 AM CDTSpecial Weather StatementARXMitchell46 min
Aug 18, 3:14 AM CDTSpecial Weather StatementARXMitchell46 min
Aug 18, 3:03 PM CDTSevere Thunderstorm WarningARXHoward, Winneshiek27 min
Aug 18, 3:30 PM CDTSevere Thunderstorm WarningARXHoward, Winneshiek30 min
Aug 18, 3:58 PM CDTSevere Thunderstorm WarningARXAllamakee, Winneshiek47 min
Aug 18, 4:43 PM CDTSevere Thunderstorm WarningARXAllamakee47 min
Aug 18, 6:45 PM CDTSevere Thunderstorm WarningARXAllamakee, Winneshiek30 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.